# SDR REXA2025012900099

- Difficulty date: January 10, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 22,070 hours, 17,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bumper
- Part number: CC670160221
- Condition: Worn
- Location: Flap Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH FLAP VANE BUMPERS WORN  NBUMPERS ON FLAP VANE LH (1EA) AND RH (2EAS) WERE REPLACED PER CRJ 900 SRM 51-42-10-001-001-A01 PAR 8.C AND SRM 51-41-02-001-001-A01
